# SDR SIMA2020031205006

- Difficulty date: March 5, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,784 hours, 32,629 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 14569382609
- Condition: Migrated
- Location: Lt Aieron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON DAMPER FITTING HAS MIGRATING HAT BUSHINGS-C/A-LH AILERON DAMPER FITTING REPLACEMENT IAW EO-EM-27MR-112.
